# SDR 9516426611

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1430-1458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TWO CRACKS, 1.1 AND 0.5 INCH IN STR 9R BS 1430, 1458 RESPECTIVELY.  REPAIRED STRINGER (P/N 65B07229-8), PER EA 66-99128, -99157.
